# SDR ABXA20120831250

- Difficulty date: August 31, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 73,089 hours, 16,973 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE A3 AMBER LIGHT DISPLAYED.  REMOVED AND REPLACED CARGO FIRE DETECTOR A3 IAW AMM 26 14 00  OPS CHECK GOOD, ACFT WAS GROUNDED.
